# SDR FDEA2020010640020

- Difficulty date: January 4, 2020
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N969FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28164
- Aircraft time: 69,682 hours, 23,005 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Tangled
- Location: R1 Door
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENTRY DOOR (R1) ARM LIGHT (SLIDE LIGHT) DOES NOT ILLUMINATE WHEN DOOR ARMED.  FOUND SLIDE LANYARD TANGLED UNTANGLED LANYARD AND STOWED OPS NORMAL REF MM 25-66-11-2.
